# SDR MASA200700927

- Difficulty date: December 29, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 9,735 hours, 7,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2827 PHX-TUS - CEILING LEVEL EMERGENCY FLOODLIGHT THAT WAS LOCATED 2ND FROM AFT IS INOP.  RELAMPED, OPS GOOD.
